MathSciNet Relay Station
MathSciNet bibliographic data
MR1022302 (91c:57014) 57M25 (14H20 32S50)
Neumann, Walter D. Complex algebraic plane curves via their links at infinity. Invent. Math. 98 (1989), no. 3, 445–489.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement